Metrics

From
Weak Solutions for a Class of (p,q) Laplacian quasilinear Elliptic System with Different Weights by Tahar Bouali and Rafik Guefaifiai International Journal of Partial Differential Equations and Applications. 2014, 2(5), 86-90 doi:10.12691/ijpdea-2-5-1
Views
10572
Html 10132
Abstract 440
17 November 2014 (publication date) through 01 December 2021 *
22.47 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4859
PDF2375
Epub855
XML1131
PPT0
Figures263
Tables235
Export: 2555
RIS830
BibTex836
Endnote889
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com